# SDR SWIA200923291

- Difficulty date: December 16, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 15,408 hours, 12,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6250,  FIRST TWO OVERHEAD EMERGENCY FLOOD LIGHTS INOP. RELAMPED.
